# SDR 96UAL900468

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7286U
- Make and model: Boeing 727222
- Aircraft serial: 21564
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 920542U1
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGNS ON RIGHT SIDE DO NOT ILLUMINATE DURING EMERGENCY LIGHT TEST.  *S/D* CAUSE WAS LOW VOLTAGE.  REPLACED BATTERY/POWER SUPPLY.
